Medical Questions > Pregnancy Forum > Getting Pregnant Forum

Pain After Iui

Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
Hi there. My name is holly. I just had my second iui cycle 5 days ago and since the day after I have had some lower belly pain first on one side and now on both.

I heard somewhere this is just due to ovulation but I not sure as I have had it for a few days.

The pain is like wind pain or like early period pain but it also hurts in the lower back. It's worse when you first sit down or walk. I wanted to know has anyone else felt this pain before, or know what might it mean? Any suggestions will be appreciated.

Thanks,
holly.
Did you find this post helpful?
|

replied October 31st, 2005
That's what i've started to get i've had it for a couple of days now also top of the leg cramps me and my boyfriend are trying for a baby but I really don't know what it is.. Cause it feels like period pains but my period isan't for another couple of weeks.. Sorry I could not help you
|
Did you find this post helpful?

replied October 31st, 2005
That's ok. I am sure it's normal and it's all but gone now. It's hard not to wonder what aches and pains are when you're doing iui or ivf. I don't have any other symptoms of pregnancy yet and it's too early to test so it's just a waiting game now....

Best of luck on trying for your baby! :d

holly.
|
Did you find this post helpful?

replied October 31st, 2005
Experienced User
If you are on any type of fertility drugs during your iui, that will often be a side efffect of them. Cramping, bloating, soreness. It's normal :)

good luck to you

nancy
edit
|
Did you find this post helpful?

replied October 31st, 2005
Nancy - i'd say you're right. I was on the 100mg of clomid and I had an ovidrel injection. Since they're both hormone treatments they're bound to have some side effects.

Have you had to take clomid or ovidrel before? Just wondering whether or not you've had similar side effects.

Holly.
|
Did you find this post helpful?

replied October 31st, 2005
Experienced User
I took clomid and felt "sore" but it was when I got to injectables that I really felt that sore, swollen feeling. I had back aches too and just felt like an overall bloated mess. Lol.

Good luck to you!! As much as it doesn't feel great to have to be taking these meds...There is something about that soreness that actually makes you feel as though those meds are doing what theyre supposed to!


Keep me posted on you!


Nancy
edit
|
Did you find this post helpful?

replied November 7th, 2005
Experienced User
Implantation Bleeding ????
Did anybody ever have implantation bleeding for five days and if not how long does it last????
|
Did you find this post helpful?